# SDR CA121011010

- Difficulty date: October 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Condition: Shorted
- Part time: 12 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN CARRYING OUT GROUND TESTS, THE LT PROP WOULD NOT COME OUT OF FEATHER AND WHEN THE NR 2 FWD LOW FUEL PRESSURE INDICATOR LIGHT CAME ON THERE WAS AN UNCOMMANDED FREQUENCY SWAP OF NR 2 COMM.  THE PROBLEM FOUND TO BE A SHORT IN THE GENERATOR INPUT/OUTPUT CARD (GIO),  THE CARD WAS REPLACED WITH A NEW UNIT AND THE ACFT WAS GROUND RUN AND SYS CHECKED SERVICEABLE.
